# SDR SWAA2021072687889

- Difficulty date: June 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON OPEN HOLE LOC BS 540 RH AND STR-22R ; 2021-269907 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0019289 DUE DATE 25MAR22; [02] TOOL USED PN: 25DL PLUS; SN: 071504410; DUE DATE: 20-NOV-21; [03] TOOL USED P/N:NORTEC600D; S/N 60007161486; DUE DATE: NOV-30-2021.; [04] TOOL USED MICROMETER PN: 293-831; SN: 35031311; DUE DATE: 18-AUG-21.; [05] TOOL USED P/N 35DL S/N 091419910 DUE DATE: 31-NOV-21 .; [06] TOOL USED: CALIPER P/N 700-113-10; S/N 0010815; DUE DATE 06-MAY-22; [07] TOOLS USED: TOOL USED: CALIPER P/N 700-113-10; S/N 0010815; DUE DATE 06-MAY-22; TOOL USED RADIUS GAUGE P/N S167C; S/N AE-35947; DUE DATE 27-JUN-22.; [08] TOOL USED: P/N: Y-7; S/N: 1932; DUE DATE: 29-JUL-21; [09] TOOL USED PN AD-2045; SN 211248; DUE DATE 05-AUG-21; [10] EA 21-153-01821 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q005KZZF.; [11] REPAIRED FUSELAGE AND RH BULKHEAD SIDE CHORD AT BSTA 540 AND BTW S-21R & S-22R IAW EA 21-153-01821. DOCUMENTED ON TTG8Q005U3FH; TTG8Q005M3PF; TTG8Q005PLLV; TTG8Q005PPM1; TTG8Q005RPZM; [12] REPAIRED FUSELAGE AND RH BULKHEAD SIDE CHORD AT BSTA 540 AND BTW S-21R & S-22R IAW EA 21-153-01821. DOCUMENTED ON TTG8Q005U3FH; TTG8Q005M3PF; TTG8Q005PLLV; TTG8Q005PPM1; TTG8Q005RPZM. RII.
